English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/35066
Compartir / Impacto:
Título : Effects of sample and grid size on the accuracy and stability of regression-based snow interpolation methods
Autor : López-Moreno, Juan I. ; Latrón, J.; Lehmann, Anthony
Palabras clave : Regression-based methods
Spatial interpolation
Sample size
DEM resolution
Fecha de publicación : 1-jul-2010
Editor: Wiley-Blackwell
Citación : Hydrological Processes 24(14): 1914-1928 (2010)
Resumen: This work analyses the responses of four regression-based interpolation methods for predicting snowpack distribution to changes in the number of data points (sample size) and resolution of the employed digital elevation model (DEM). For this purpose, we used data obtained from intensive and random sampling of snow depth (991 measurements) in a small catchment (6 km2) in the Pyrenees, Spain. Linear regression, classification trees, generalized additive models (GAMs), and a recent method based on a correction made by applying tree classification to GAM residuals were used to calculate snow-depth distribution based on terrain characteristics under different combinations of sample size and DEM spatial resolution (grid size). The application of a tree classification to GAM residuals yielded the highest accuracy scores and the most stable models. The other tested methods yielded scores with slightly lower accuracy and varying levels of robustness under different conditions of grid and sample size. The accuracy of the model predictions declined with decreasing resolution of DEMs and sample size; however, the sensitivities of the models to the number of data points showed threshold values, which has implications (when planning fieldwork) for optimizing the relation between the effort expended in gathering data and the quality of the results.
Descripción : 15 páginas, 11 figuras, 1 tabla.
Versión del editor: http://dx.doi.org/10.1002/hyp.7564
URI : http://hdl.handle.net/10261/35066
DOI: 10.1002/hyp.7564
ISSN: 0885-6087
Aparece en las colecciones: (IPE) Artículos
Ficheros en este ítem:
No hay ficheros asociados a este ítem.
Mostrar el registro completo

NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.